Duke Mathematical Journal

Ramified torsion points on curves

Robert F. Coleman

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J. Volume 54, Number 2 (1987), 615-640.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 14G25: Global ground fields
Secondary: 11G30: Curves of arbitrary genus or genus = 1 over global fields [See also 14H25] 14H25: Arithmetic ground fields [See also 11Dxx, 11G05, 14Gxx]


Coleman, Robert F. Ramified torsion points on curves. Duke Math. J. 54 (1987), no. 2, 615--640. doi:10.1215/S0012-7094-87-05425-1. http://projecteuclid.org/euclid.dmj/1077305673.

Export citation


  • [B-0] P. Berthelot and A. Ogus, $F$-isocrystals and de Rham cohomology. I, Invent. Math. 72 (1983), no. 2, 159–199.
  • [B-1] F. Bogomolov, Sur l'algébricité des représentations $l$-adiques, C.R. Acad. Sci. Paris Sér. A-B 290 (1980), no. 15, 701–703.
  • [B-2] F. Bogomolov, Torsion points on an ablelian variety, unpublished.
  • [C-1] R. Coleman, Torsion points on curves and $p$-adic abelian integrals, Ann. of Math. (2) 121 (1985), no. 1, 111–168.
  • [C-2] R. Coleman, Torsion points on Abelian covering of $\mathbbP^1-\0,1,\infty\$, to appear.
  • [C-3] R. Coleman, Hodge-Tate periods and $p$-adic Abelian integrals, Invent. Math. 78 (1984), no. 3, 351–379.
  • [C-4] R. Coleman, Torsion points on curves, to appear.
  • [E] T. Ekedahi, On supersingular curves and abelian varieties, Orsay preprint.
  • [K] N. Katz, Travaux de Dwork, Séminaire Bourbaki, 24ème année (1971/1972), Exp. No. 409, Springer, Berlin, 1973, 167–200. Lecture Notes in Math., Vol. 317.
  • [K-L] N. M. Katz and S. Lang, Finiteness theorems in geometric classfield theory, Enseign. Math. (2) 27 (1981), no. 3-4, 285–319 (1982).
  • [R-1] M. Raynaud, Géométrie analytique rigide d'après Tate, Kiehl,$\cdots$, Table Ronde d'Analyse non archimédienne (Paris, 1972), Soc. Math. France, Paris, 1974, 319–327. Bull. Soc. Math. France, Mém. No. 39–40.
  • [R-2] M. Raynaud, Courbes sur une variété abélienne et points de torsion, Invent. Math. 71 (1983), no. 1, 207–233.